# SDR N6WA20140629002

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 25,228 hours, 18,082 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUT HANDLE CAUTION MSG IN FLIGHT.  PERFORMED FIM TASK IAW FIM 52-70-04.  OPERATIONS CHECK OF PAX DOOR OUTER HANDLE IAW AMM 52-11-03.  NO MSGS AT THIS TIME.
